MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2 (COMPENSATED); CREATININE TEST

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2 (COMPENSATED); CREATININE TEST
Catalog Number 05401755190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable creatinine jaffe gen.2 (compensated) result from one patient sample tested on the cobas c 111 analyzer.The initial result was 3.2 umol/l.The first repeat result was 128.2 umol/l.The second repeat result was 123.5 umol/l.No questionable result was reported outside of the laboratory.
 
Additional Manufacturer Narrative
The cobas c 111 serial number is (b)(6).The customer stated that the patient's sample was highly lipemic.The investigation is ongoing.

Brand Name
CREATININE JAFFE GEN.2 (COMPENSATED)
Common Device Name
CREATININE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22873010
Report Number1823260-2025-02588
Device Sequence Number16045134
Product Code CGX
UDI-Device Identifier04015630926824
UDI-Public04015630926824
Combination Product (Y/N)N
Initial Reporter CountryBK
PMA/510(K) Number
K941837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05401755190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown